Monotonic core solutions: beyond Young’s theorem
J. Arin ()
International Journal of Game Theory, 2013, vol. 42, issue 2, 325-337
Abstract:
Young’s theorem implies that every core concept violates monotonicity. In this paper, we investigate when such a violation of monotonicity by a given core concept is justified. We introduce a new monotonicity property for core concepts. We pose several open questions for this new property. The open questions arise because the most important core concepts (the nucleolus and the per capita nucleolus) do not satisfy the property even in the class of convex games. Copyright Springer-Verlag Berlin Heidelberg 2013
Keywords: Monotonicity; Core; TU games; Per capita Nucleolus (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-013-0368-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:42:y:2013:i:2:p:325-337
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
DOI: 10.1007/s00182-013-0368-8
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().